JournalscmhVol. 79, No. 3pp. 605–617

On the equation of degree 6

  • Claudio Procesi

    Università di Roma La Sapienza, Italy
  • Mario Salvetti

    Università di Pisa, Italy
  • Corrado De Concini

    Università di Roma La Sapienza, Italy
On the equation of degree 6 cover
Download PDF

Abstract

In this paper we study the Schwarz genus for the covering of the space of polynomials with distinct roots by its roots. We show that, for the first unknown case (degree 6), the genus is strictly less than the one predicted by dimension arguments, contrary to what happens in all other reflection groups.

Cite this article

Claudio Procesi, Mario Salvetti, Corrado De Concini, On the equation of degree 6. Comment. Math. Helv. 79 (2004), no. 3, pp. 605–617

DOI 10.1007/S00014-004-0809-X